Advertisement

Archiv der Mathematik

, Volume 94, Issue 4, pp 327–337 | Cite as

On some invariants of a mixed product of ideals

  • Le Tuan HoaEmail author
  • Nguyen Duc Tam
Article

Abstract

We compute some invariants (e.g., dimension, multiplicity, depth, the Castelnuovo–Mumford regularity and the Hilbert–Poincaré series) of mixed products of arbitrary homogeneous ideals.

Mathematics Subject Classification (2010)

Primary 13P10 

Keywords

Castelnuovo–Mumford regularity Depth Mixed product 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bruns W., Herzog J.: Cohen-Macaulay rings. Cambridge Univ. Press, Cambridge (1997)Google Scholar
  2. 2.
    D. Eisenbud, Commutative algebra. With a view toward algebraic geometry, Graduate Texts in Mathematics 150, Springer-Verlag, 1995.Google Scholar
  3. 3.
    Herzog J., Hibi T.: Cohen-Macaulay polymatroidal ideals. Eur. J. Comb. 27, 513–517 (2006)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Ionescu C., Rinaldo G.: Some algebraic invariants related to mixed product ideals, Arch. Math. (Basel) 91, 20–30 (2008)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Restuccia G., Villareal R.: On the normality of monomial ideals of mixed products. Commun. gebra 29, 3571–3580 (2001)zbMATHGoogle Scholar
  6. 6.
    Rinaldo G.: Betti numbers of mixed product ideals. Arch. Math. (Basel) 91, 416–426 (2008)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Rotman J.J. (1979) An introduction to homological algebra. Academic PressGoogle Scholar
  8. 8.
    Villareal R.: Monomial Algebra. Marcel Dekker, New-York (2001)Google Scholar

Copyright information

© Birkhäuser / Springer Basel AG 2010

Authors and Affiliations

  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations